# SDR 2003FA0000445

- Difficulty date: May 1, 2003
- Submitted: May 8, 2003
- Operation: General aviation
- Aircraft: N4335M
- Make and model: Piper PA-28-236
- Aircraft serial: 288411006
- Engine: Lyc O540*
- System (JASC): 5520 · Elevator Structure
- Part: Eyebolt
- Part number: 65254000
- Condition: Incorrect
- Location: Stabilator Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

PART ON A/C DID NOT FIT BUSHING ASSY.  HOLE IN EYEBOLT IS TOO BIG.  ORDERED NEW PART AND HOLE WAS THE SAME.  API TECH SAID MFG MUST HAVE MADE BAD BATCH OF PARTS W/HOLE ID OF .315 INSTEAD OF CORRECT.286.  OUR SUPPLIER (KRN) MEASURED THEIR INVENTORY AND FOUND AN EYEBOLT W/CORRECT DIMENSION.
